On supercritical forms of equilibrium of cylindrical shells loaded with external pressure
Doklady Akademii Nauk, Tome 222 (1975) no. 3, pp. 548-550
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_222_3_a8,
author = {V. I. Mossakovskii and L. I. Manevich and E. F. Prokopalo},
title = {On supercritical forms of equilibrium of cylindrical shells loaded with external pressure},
journal = {Doklady Akademii Nauk},
pages = {548--550},
year = {1975},
volume = {222},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_222_3_a8/}
}
TY - JOUR AU - V. I. Mossakovskii AU - L. I. Manevich AU - E. F. Prokopalo TI - On supercritical forms of equilibrium of cylindrical shells loaded with external pressure JO - Doklady Akademii Nauk PY - 1975 SP - 548 EP - 550 VL - 222 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1975_222_3_a8/ LA - ru ID - DAN_1975_222_3_a8 ER -
%0 Journal Article %A V. I. Mossakovskii %A L. I. Manevich %A E. F. Prokopalo %T On supercritical forms of equilibrium of cylindrical shells loaded with external pressure %J Doklady Akademii Nauk %D 1975 %P 548-550 %V 222 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1975_222_3_a8/ %G ru %F DAN_1975_222_3_a8
V. I. Mossakovskii; L. I. Manevich; E. F. Prokopalo. On supercritical forms of equilibrium of cylindrical shells loaded with external pressure. Doklady Akademii Nauk, Tome 222 (1975) no. 3, pp. 548-550. http://geodesic.mathdoc.fr/item/DAN_1975_222_3_a8/